MathSciNet Relay Station
MathSciNet bibliographic data
MR2095549 (2005f:34139) 34D20 (34M99 39B82)
Miura, Takeshi; Jung, Soon-Mo; Takahasi, Sin-Ei Hyers-Ulam-Rassias stability of the Banach space valued linear differential equations $y'=\lambda y$. J. Korean Math. Soc. 41 (2004), no. 6, 995–1005.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement